# SDR SWI2025F00107

- Difficulty date: November 11, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM AT LBL27 BETWEEN FS1000.00 TO 1051.30 HAS MULTIPLE SPOTS OF CORROSION AS MARKED     (C-CHECK RO 1/29/2025)    REMOVED AND INSTALLED NEW FLOOR SECTION AT LBL27 BETWEEN FS1000.00 TO 1037.00 IAW CRJ 700 SRM 53-00-41-201-001-A01 AND COMPLIED WITH ALL STEPS OF REO 670-53-61-2411 REV. -- DATED 2024-11-20 . COMPLIED WITH TASK CARD 51-900-1002-SKY.
